# SDR DALA1109519857

- Difficulty date: February 9, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL SKIN FLOOR PANEL NR 30 HAS CORROSION ON SKIN PREVIOUS REPAIR. REMOVED PANEL NR 30 FROM CABIN FLOOR IAW SRM 51-30-1. FABRICATED FLOOR PANEL NR 30 IAW ER/A 488731-14.  INSTALLED FLOOR PANEL NR 30 IAW SRM 51-30-1.  REQUIRED INSP COMPLETED.
